Affordable Access

Access to the full text

Time Global Mild Solutions of Navier-Stokes-Oseen Equations

Authors
  • Trinh, Viet Duoc1, 2
  • 1 University of Science, Vietnam National University, Hanoi, 334 Nguyen Trai, Hanoi, Vietnam , Hanoi (Vietnam)
  • 2 Thang Long Institute of Mathematics and Applied Sciences, Hanoi, Vietnam , Hanoi (Vietnam)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jan 29, 2021
Volume
41
Issue
2
Pages
450–460
Identifiers
DOI: 10.1007/s10473-021-0209-y
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper we prove the existence and uniqueness of time global mild solutions to the Navier-Stokes-Oseen equations, which describes dynamics of incompressible viscous fluid flows passing a translating and rotating obstacle, in the solenoidal Lorentz space Lσ, w3. Besides, boundedness and polynomial stability of these solutions are also shown.

Report this publication

Statistics

Seen <100 times